# SDR CALA2014051691053

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 56,574 hours, 6,546 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE FRAME CAP UPPER SURFACE CORROSION BS 2280 LBL 70.  REMOVED DAMAGE.  FABRICATED & INSTALLED REPAIR IAW ECRA 5320-02214.
